# SDR GLBA96037

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 5246 · Fluid Service Doors
- Part: Hyd Serv Door
- Part number: 12007993612
- Condition: Missing
- Location: Right
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ORD - CREW REPORTED ON POST FLIGHT INSPECTION, THAT THE RIGHT HYDRAULIC ACCESS PANEL SERVICE DOOR WAS MISSING.  MAINTENANCE REPLACED MISSING PANEL.  (M)
